MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA ALTO; MAIN BODY

ENDOLOGIX SANTA ROSA ALTO; MAIN BODY
Model Number TV-AB2980-N
Medical Device Problem Codes Material Puncture/Hole (1504); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Aneurysm (1708); Failure of Implant (1924); Clinical Endoleak (4843)
Date of Event 10/21/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device remains implanted.
 
Event or Problem Description
The patient was implanted with the alto stent graft system to treat an abdominal aortic aneurysm (aaa).Approximately one and a half (1.5) years post initial procedure a possible type 3b endoleak and sac growth were noted.The patient is currently being monitored while an intervention is being discussed.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the type 3b endoleak was with aneurysm enlargement are unconfirmed.The additional endovascular procedure (non endologix stent rcia) is confirmed.This is moderately consistent with the reported adverse event/incident.The clinical evaluation also shows reasonable evidence to suggest a type 2 endoleak of the lumbar artery (non-device related) occurred that was not included in the event as reported.The type 2 endoleak was discovered during the review of the ct scan dated (b)(6) 2022.Device, user, procedure or anatomy relatedness of this complaint could not be determined.No procedure related harms for this complaint were identified.The final patient status was reported to be discharged home on postoperative day three in stable condition.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: h6: investigation finding: remove code 3233.H6: investigation conclusion: remove code 11.
 
Event or Problem Description
The patient was implanted with the alto stent graft system to treat an abdominal aortic aneurysm (aaa).Approximately one and a half (1.5) years post initial procedure a possible type 3b endoleak and sac growth were noted.The patient is currently being monitored while an intervention is being discussed.Additional information: an internal clinical evaluation shows reasonable evidence to suggest a type 2 endoleak of the lumbar artery (non-device related) occurred that was not included in the event as reported.The type 2 endoleak was discovered during the review of the ct scan dated (b)(6) 2022.

Brand Name
ALTO
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key15775512
Report Number3008011247-2022-00144
Device Sequence Number20033992
Product Code MIH
UDI-Device IdentifierM701TVAB2980N1
UDI-Public+M701TVAB2980N1/$$3240112FS01082103/
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 10/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/12/2024
Device Model NumberTV-AB2980-N
Device Catalogue NumberTV-AB2980-N
Device Lot NumberFS010821-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/21/2022
Supplement Date Received by Manufacturer12/20/2022
Initial Report FDA Received Date11/10/2022
Supplement Report FDA Received Date01/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB, LOT # FS011521-05.; OVATION IX ILIAC LIMB, LOT # FS011620-18.; OVATION PRIME FILL POLYMER, LOT # FF042120-02.
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexFemale